Applied Mathematical Sciences

Online Edition, Vol. 11, 2017, no. 53-56

Bui Khoi Dam, Nguyen Quang Chung
      On finite-time ruin probabilities in a risk model under quota share reinsurance
      Applied Mathematical Sciences, Vol. 11, 2017, no. 53, 2609-2629
      https://doi.org/10.12988/ams.2017.78240

Hernan Garzon G., Juan Hernandez
      An option pricing with nonlinear payoff
      Applied Mathematical Sciences, Vol. 11, 2017, no. 53, 2631-2637
      https://doi.org/10.12988/ams.2017.78270

Alexander I. Nikonov
      Explicit expressions for free components of sums of the same powers
      Applied Mathematical Sciences, Vol. 11, 2017, no. 53, 2639-2645
      https://doi.org/10.12988/ams.2017.79276

Bisher M. Iqelan
      Forecasts of female breast cancer referrals using grey prediction model GM(1,1)
      Applied Mathematical Sciences, Vol. 11, 2017, no. 54, 2647-2662
      https://doi.org/10.12988/ams.2017.79273

Anwar Nsaif Jasim
      A new method to solve assignment models
      Applied Mathematical Sciences, Vol. 11, 2017, no. 54, 2663-2670
      https://doi.org/10.12988/ams.2017.78252

Cheon Seoung Ryoo
      A note on the Appell-type degenerate tangent polynomials
      Applied Mathematical Sciences, Vol. 11, 2017, no. 54, 2671-2679
      https://doi.org/10.12988/ams.2017.79294

Cao Thi Luyen, Nguyen Hieu Cuong, Pham Van At
      A robust public key watermarking scheme based on improved singular value decomposition
      Applied Mathematical Sciences, Vol. 11, 2017, no. 54, 2681-2695
      https://doi.org/10.12988/ams.2017.78271

A. M. Hamza, Muslim Saad
      On the open limit point compactness and soft open limit point compactness
      Applied Mathematical Sciences, Vol. 11, 2017, no. 54, 2697-2706
      https://doi.org/10.12988/ams.2017.78258

Otedo Amos, Estambale Benson, Omolo Ongati, Simbiri Kenneth
      Modeling of liver cancer risk factors and dynamics at community level
      Applied Mathematical Sciences, Vol. 11, 2017, no. 55, 2707-2726
      https://doi.org/10.12988/ams.2017.79282

Souha K. Badr, Ahmed H. Youssef, Hanaa H. Abu-zinadah
      Comparing MINQUE and IAUE estimates of variance components of a random coefficient model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 55, 2727-2766
      https://doi.org/10.12988/ams.2017.79290

Chanokgan Sahatsathatsana
      Bound on Polya approximation via Stein-Chen's method and w-function
      Applied Mathematical Sciences, Vol. 11, 2017, no. 56, 2767-2775
      https://doi.org/10.12988/ams.2017.78269

Ibrahim Adesokan, Philip Ngare, Abdulhakeem Kilishi
      Analyzing expected returns of a stock using the Markov chain model and the capital asset pricing model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 56, 2777-2788
      https://doi.org/10.12988/ams.2017.79287

Jeongwon Kim, Taehoon Noh, Wonjun Oh, Seung Park, Nahmwoo Hahm
      An improved hybrid algorithm to bisection method and Newton-Raphson method
      Applied Mathematical Sciences, Vol. 11, 2017, no. 56, 2789-2797
      https://doi.org/10.12988/ams.2017.710302

Hongyan Chai
      Optimal spatial consumption strategies
      Applied Mathematical Sciences, Vol. 11, 2017, no. 56, 2799-2806
      https://doi.org/10.12988/ams.2017.79279

Selda Calkavur
      Some algebraic (n,n)-secret image sharing schemes
      Applied Mathematical Sciences, Vol. 11, 2017, no. 56, 2807-2815
      https://doi.org/10.12988/ams.2017.710309